# SDR DALA2021061503250

- Difficulty date: May 26, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3238 PASSENGER CREW DOOR 842 DOOR DAMPER DOES NOT PASS OPERATIONAL TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER PER A320 FAM AMM 52-13. (1820066)
